Strong convergence of modified Ishikawa iteration for two asymptotically nonexpansive mappings and semigroups

被引:24
|
作者
Plubtieng, Somyot [1 ]
Ungchittrakool, Kasamsuk [1 ]
机构
[1] Naresuan Univ, Fac Sci, Dept Math, Phitsanulok, Thailand
关键词
strong convergence; asymptotically nonexpansive mappings; asymptotically nonexpansive semigroups; common fixed points;
D O I
10.1016/j.na.2006.09.023
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we established strong convergence theorems for a common fixed point of two asymptotically nonexpansive mappings and for a common fixed point of two asymptotically nonexpansive semigroups by using the hybrid method in a Hilbert space. Moreover, we also proved a strong convergence theorem for a common fixed point of two nonexpansive mappings. Our results extend and improve the recent ones announced by Kim and Xu [T.W. Kim, H.W. Xu, Strong convergence of modified Mann iteration for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 64 (2006) 1140-1152], Nakajo and Takahashi [K. Nakajo, W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl. 279 (2003) 372-379], and many others. (C) 2006 Elsevier Ltd. All rights reserved.
引用
收藏
页码:2306 / 2315
页数:10
相关论文
共 50 条